Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have itchy rash on leg, oozing yellow liquid. Using fucidin cream and antibiotic. Boils all over body. Related?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
Hello, i have a 8cm sore on my leg.It's oozing a yellow liquid. Started as an itchy boil, and spread after scratching.It looks like tiny sores, all oozing. Doctor gave me Fucidin cream, and antibiotics for 5 days now, but doesn't seem to be working. After 2 weeks ,one day I had boils all over my body, that oozed and dried.Can you tell me what it is and what can else can i do? Thanks for your help. Celia
Posted Wed, 22 May 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 39 minutes later


Thanks for writing here.
The description seems to be infected eczema. Sometimes when we scratch boil like lesions they get ruptured and secretions coming out can irritate our skin leading to eczema. This irritation again leads to scratching and causing secondary infection by bacteria and other germs.

Do complete the course of antibiotics prescribed by your doctor. Wash only with water. Do not apply any soaps, harsh antiseptics over it, otherwise it will lead to more irritation. You can apply cold sponging which will give you a soothing effect.

You can start oral antihistaminic like Cetrizine and apply a steroid antibiotic combination like Fucibet over the affected area for few days. They are available over the counter.

Hope I have answered your query. If you have any further questions I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor